# SDR SWAA2023101904472

- Difficulty date: September 25, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 26,522 hours, 12,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED.<[01] INSTALLED NEW CORNER SCUFFPLATE IAW AMM 53-11-02.;[02] INSTALLED NEW CORNER SCUFFPLATE IAW AMM 53-11-02. INSP. C/W;[03] INSPECTION C/W INSTALLED NEW CORNER SCUFF PLATE IAW AMM 53-11-02 AND ACCOMPLISHED CABIN PRESSURE LEAK CHECK. NO LEAKS NOTED. REF AMM 05-51-91-790-801
